MathSciNet Relay Station
MathSciNet bibliographic data
MR604048 (82b:53015) 53A10 (49F10)
Xavier, Frederico The Gauss map of a complete nonflat minimal surface cannot omit $7$ points of the sphere. Ann. of Math. (2) 113 (1981), no. 1, 211–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement